X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (31) 31
mathematics (21) 21
optimization (19) 19
operations research & management science (16) 16
automation & control systems (13) 13
computer science, software engineering (12) 12
mathematical analysis (10) 10
stability (10) 10
analysis (9) 9
engineering, electrical & electronic (9) 9
operations research/decision theory (9) 9
algorithms (8) 8
studies (8) 8
approximation (7) 7
computer science (7) 7
design (7) 7
systems (7) 7
hybrid systems (6) 6
interpolation (6) 6
mathematical models (6) 6
models (6) 6
uncertainty (6) 6
algorithm (5) 5
calculus of variations and optimal control; optimization (5) 5
computer science, artificial intelligence (5) 5
computer science, general (5) 5
computer science, interdisciplinary applications (5) 5
controllability (5) 5
engineering, multidisciplinary (5) 5
linear programming (5) 5
piecewise linear systems (5) 5
stability analysis (5) 5
applications of mathematics (4) 4
combinatorics (4) 4
engineering, general (4) 4
equations (4) 4
linear systems (4) 4
networks (4) 4
piecewise affine systems (4) 4
piecewise conics (4) 4
piecewise linear approximation (4) 4
real functions (4) 4
splines (4) 4
theory of computation (4) 4
90c31 (3) 3
[info.info-au]computer science [cs]/automatic control engineering (3) 3
automatic control engineering (3) 3
computation (3) 3
computer science, software, graphics, programming (3) 3
constraints (3) 3
convergence (3) 3
convexity (3) 3
curvature continuity (3) 3
dirichlet problem (3) 3
economics / management science (3) 3
enzymes (3) 3
equivalence (3) 3
fields (3) 3
genetic algorithm (3) 3
image processing (3) 3
mathematics, interdisciplinary applications (3) 3
metabolites (3) 3
piecewise regular spread (3) 3
power dispatch (3) 3
regularity (3) 3
regulatory networks (3) 3
robust optimization (3) 3
robustness (3) 3
switched systems (3) 3
switching (3) 3
tilt stability (3) 3
transformations (3) 3
triangulation (3) 3
2nd-order (2) 2
49j52 (2) 2
51a40 (2) 2
51h10 (2) 2
51m30 (2) 2
[spi]engineering sciences [physics] (2) 2
algebra (2) 2
algebraic geometry (2) 2
artificial intelligence (2) 2
asymptotic properties (2) 2
bifurcations (2) 2
biology (2) 2
boundaries (2) 2
clifford parallelism (2) 2
computational mathematics and numerical analysis (2) 2
computer programs (2) 2
computer science, theory & methods (2) 2
computer simulation (2) 2
conic scalarization (2) 2
control systems (2) 2
curves (2) 2
cut algorithm (2) 2
data structures, cryptology and information theory (2) 2
decomposition (2) 2
derivatives (2) 2
dimension (2) 2
dynamical systems (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


European Journal of Operational Research, ISSN 0377-2217, 12/2015, Volume 247, Issue 3, pp. 957 - 967
Journal Article
Computer-Aided Design, ISSN 0010-4485, 2009, Volume 41, Issue 7, pp. 513 - 524
We consider the convolution of two compatible conic segments. First, we find an exact parametric expression for the convolution curve, which is not rational in... 
Conic section | Rational quadratic Bézier curve | Error bound | Curve approximation | Hausdorff distance | Convolution curve | OFFSETS | CURVATURE CONTINUITY | ALGEBRAIC-CURVES | Rational quadratic Bezier curve | COMPUTER SCIENCE, SOFTWARE ENGINEERING | SPLINES | PIECEWISE CONICS | BOUNDARY | SURFACES
Journal Article
Computer-Aided Design, ISSN 0010-4485, 2004, Volume 36, Issue 5, pp. 461 - 472
We present an efficient geometric algorithm for conic spline curve fitting and fairing through conic arc scaling. Given a set of planar points, we first... 
Conic spline | Data fitting | Fairness | Conic arc scaling | NURBS | fairness | OFFSETS | data fitting | APPROXIMATION | CURVATURE CONTINUITY | conic spline | REPRESENTATION | RATIONAL B-SPLINES | INTERPOLATION | COMPUTER SCIENCE, SOFTWARE ENGINEERING | SEGMENTS | PIECEWISE CONICS | PARAMETRIZATION | conic arc scaling
Journal Article
JOURNAL OF THE FACULTY OF ENGINEERING AND ARCHITECTURE OF GAZI UNIVERSITY, ISSN 1300-1884, 2018, Volume 33, Issue 2, pp. 527 - 541
The need for electric power is increasing day by day in the developing world. Power generation units using fossil fuel cause environmental problems. Therefore,... 
ENGINEERING, MULTIDISCIPLINARY | Genetic algorithm | SEARCH ALGORITHM | Conic scalarization | LOAD DISPATCH | Piecewise cost function | Power dispatch
Journal Article
Journal of the Faculty of Engineering and Architecture of Gazi University, ISSN 1300-1884, 2018, Volume 33, Issue 2, pp. 557 - 573
Journal Article
Computer Aided Geometric Design, ISSN 0167-8396, 2005, Volume 22, Issue 6, pp. 551 - 565
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 05/2018, Volume 147, pp. 194 - 209
In this paper we provide the conditions that the free parameter of the interpolating 5-point ternary subdivision scheme and the vertices of a strictly convex... 
Ternary refinement | Piecewise-uniform scheme | Convexity preservation | Conic precision | Interpolating subdivision | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS
Journal Article
The Visual Computer, ISSN 0178-2789, 9/2004, Volume 20, Issue 7, pp. 457 - 478
Journal Article
Image and Vision Computing, ISSN 0262-8856, 2004, Volume 22, Issue 14, pp. 1229 - 1239
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 1999, Volume 203, Issue 1, pp. 47 - 74
The nonlinear elliptic equation \documentclass{article}\pagestyle{empty}\begin{document}$$ - \sum\limits_{i = 1}^n {\partial _i F_i \left({x,\nabla _u}... 
Lipschitzian domain | Mixed boundary value problem | piecewise smooth boundary | Nikolskii space | Piecewise smooth boundary | MATHEMATICS | CONIC POINT | mixed boundary value problem | 2ND-ORDER | SINGULARITIES | DIRICHLET PROBLEM | NEIGHBORHOOD | EDGES
Journal Article
Systems & Control Letters, ISSN 0167-6911, 2007, Volume 56, Issue 2, pp. 150 - 158
This paper presents a fairly complete treatment of stability and controllability of piecewise-linear systems defined on a conic partition of . This includes... 
Switched systems | Controllability | Stability | Piecewise-linear systems | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | switched systems | controllability | piecewise-linear systems | STABILIZATION | stability | AUTOMATION & CONTROL SYSTEMS
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 04/2015, Volume 2015, Issue 108, pp. 1 - 17
In this article, we study the planar cubic polynomial differential system (x) over dot = -yR(x,y) (y) over dot = xR(x, y) where R(x, y) = 0 is a conic and... 
Averaging method | Limit cycle | Piecewise smooth system | MATHEMATICS | piecewise smooth system | MATHEMATICS, APPLIED | NUMBER | averaging method | ORBITS | HOPF BIFURCATIONS | SYSTEMS
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 11/2019, p. 132280
Journal Article
Nonlinear Analysis: Hybrid Systems, ISSN 1751-570X, 2010, Volume 4, Issue 3, pp. 451 - 474
In this paper we present a procedure to find all limit sets near bifurcating equilibria in a class of hybrid systems described by continuous, piecewise smooth... 
Bifurcations | Hybrid systems | Local approximation | Limit cycles | Stability analysis | Piecewise linear systems | Nonlinear systems | MATHEMATICS, APPLIED | CONTROLLABILITY | AUTOMATION & CONTROL SYSTEMS
Journal Article
Transactions of the Institute of Measurement & Control, ISSN 0142-3312, 10/2010, Volume 32, Issue 5, pp. 529 - 566
Journal Article
21st Mediterranean Conference on Control and Automation, 06/2013, pp. 814 - 823
This paper describes a new methodology for designing robust and efficient control laws for power converters. In addition to guaranteed closed-loop robust... 
Uncertainty | constrained stabilization | piecewise-linear Lyapunov functions | Switches | Robustness | ray-gridding | Mathematical model | Voltage control | DC-DC boost converter | Lyapunov methods | Constrained stabilization | Piecewise-linear Lyapunov functions | Ray-gridding
Conference Proceeding
Computer Aided Geometric Design, ISSN 0167-8396, 1997, Volume 14, Issue 3, pp. 207 - 230
Given a sequence of points {X(i)}(i=1)(n) on a regular quadric S: X(T) AX = 0 subset of E(d), d greater than or equal to 3, we study the problem of... 
MATHEMATICS, APPLIED | PIECEWISE | K EW COMPUTER SCIENCE, SOFTWARE, GRAPHICS, PROGRAMMING | COMPUTER SCIENCE, SOFTWARE, GRAPHICS, PROGRAMMING | K PN MATHEMATICS, APPLIED
Journal Article
IFAC Proceedings Volumes (IFAC-PapersOnline), ISSN 1474-6670, 2012, Volume 4, Issue 1, pp. 430 - 435
Conference Proceeding
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.